MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC. ENDOWRIST; SYSTEM,SURGICAL,COMPUTER CONTROLLED INSTRUMENT

INTUITIVE SURGICAL, INC. ENDOWRIST; SYSTEM,SURGICAL,COMPUTER CONTROLLED INSTRUMENT
Model Number 480299
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
During the surgery, the suction irrigator stopped functioning.It was replaced with another instrument, and the new suction irrigator was not engaging.The robot was giving an error message.The next suction irrigator used was functioning normally.No patient harm.

Brand Name
ENDOWRIST
Common Device Name
SYSTEM,SURGICAL,COMPUTER CONTROLLED INSTRUMENT
Manufacturer (Section D)
INTUITIVE SURGICAL, INC.
950 kifer road
sunnyvale CA 94086
MDR Report Key24924855
Report Number24924855
Device Sequence Number9153336
Product Code NAY
UDI-Device Identifier00886874114810
UDI-Public(01)00886874114810(11)260115(17)290131(10)K12260115
Combination Product (Y/N)N
Initial Reporter StateCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/07/2026
Report Date (Section F) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number480299
Device Catalogue Number480299
Device Lot NumberK12260115
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer04/20/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/20/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age71 YR
Patient SexFemale
Patient Weight40 KG
Date Report Sent to FDA04/07/2026